Communications in Mathematical Sciences

Volume 19 (2021)

Number 4

Boundary layer and asymptotic stability for the Navier–Stokes–Poisson equations with nonslip boundary conditions

Pages: 977 – 991

DOI: https://dx.doi.org/10.4310/CMS.2021.v19.n4.a5

Author

Yan-Lin Wang (Department of Mathematics, City University of Hong Kong; and Yau Mathematical Sciences Center, Tsinghua University, Beijing, China)

Abstract

In this paper we consider the well-posedness of the compressible Prandtl boundary layer for the Navier–Stokes–Poisson equations with nonslip boundary condition and obtain the linear stability of the approximate solution constructed by boundary layer expansion.

Keywords

isothermal plasma, nonslip boundary, Prandtl boundary layer, asymptotic stability

2010 Mathematics Subject Classification

35B40, 35Q35, 76X05

The full text of this article is unavailable through your IP address: 44.210.77.73

Received 4 January 2020

Accepted 22 November 2020

Published 18 June 2021